Alert archive / Utah / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 63, NWS Salt Lake City, UT

September 14, 20096 counties in Utah

NWS Salt Lake City, UT issued this severe thunderstorm warning at Sep 14, 2009, 1:08 PM MDT for 6 counties in Utah. It was in force for 52 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 14, 2009, 1:08 PM MDT (19:08 UTC)
Expired
Sep 14, 2009, 2:00 PM MDT
In force
52 min
Issued by
NWS Salt Lake City, UT
Area
Storm-based polygon

Counties Box Elder County, UT, Davis County, UT, Salt Lake County, UT, Tooele County, UT, Utah County, UT, Weber County, UT

The radar

The Salt Lake City radar (KMTX), 109 km from the middle of the area, began a volume at 18:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 14, 1:15 PM MDTTSTM WND DMG6 Nnw Grantsville, UTSEMI-TRAILER BLOWN OVER AT MP 85 ON I-80

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 14, 11:17 AM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Salt Lake City I, UT (KSLC), launched 12:00Z, 7.1 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Salt Lake City I, UT at 12:00Z on 2009-09-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 89 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Salt Lake City I, UT at 12:00Z on 2009-09-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 112 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
89 J/kg
Mixed-layer CIN
-161 J/kg
Mixed-layer LCL
2249 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
112 m²/s²
0-3 km storm-relative helicity
138 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KSLC 141908
SVRSLC
UTC003-011-035-045-049-057-142000-
/O.NEW.KSLC.SV.W.0063.090914T1908Z-090914T2000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
108 PM MDT MON SEP 14 2009

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL BOX ELDER COUNTY IN UTAH
  WESTERN DAVIS COUNTY IN UTAH
  SALT LAKE COUNTY IN UTAH
  NORTHEASTERN TOOELE COUNTY IN UTAH
  WESTERN UTAH COUNTY IN UTAH
  SOUTHWESTERN WEBER COUNTY IN UTAH

* UNTIL 200 PM MDT

* AT 107 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM 30 MILES NORTHWEST OF STANSBURY PARK TO 14 MILES SOUTH OF
  SANTAQUIN...OR ALONG A LINE EXTENDING FROM 29 MILES NORTH OF
  GRANTSVILLE TO NEPHI...AND MOVING NORTH AT 35 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  STANSBURY PARK AROUND 115 PM MDT...
  SANTAQUIN AROUND 125 PM MDT...
  HERRIMAN AND PAYSON AROUND 135 PM MDT...
  SALEM AND BLUFFDALE AROUND 140 PM MDT...
  WEST JORDAN...RIVERTON...MAGNA AND LEHI AROUND 145 PM MDT...

THIS WILL IMPACT

I-80 BETWEEN MILE MARKERS 78 AND 123.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM MDT MONDAY
EVENING FOR CENTRAL UTAH.

&&

LAT...LON 4154 11247 4017 11148 3981 11167 3981 11176
      3986 11173 3993 11183 3989 11187 3986 11194
      4099 11275
TIME...MOT...LOC 1909Z 202DEG 30KT 4100 11265 3979 11178

$$

CRK
1 follow-up statement
000 
WWUS55 KSLC 141937
SVSSLC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
137 PM MDT MON SEP 14 2009

UTC003-011-035-045-049-057-142000-
/O.CON.KSLC.SV.W.0063.000000T0000Z-090914T2000Z/
UTAH UT-SALT LAKE UT-TOOELE UT-DAVIS UT-WEBER UT-BOX ELDER UT-
137 PM MDT MON SEP 14 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM MDT
FOR CENTRAL BOX ELDER...SOUTHWESTERN WEBER...WESTERN DAVIS...
NORTHEASTERN TOOELE...SALT LAKE AND NORTHWESTERN UTAH COUNTIES...

AT 135 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 39 MILES NORTH OF LAKE PT TO 9 MILES SOUTH OF SPANISH
FORK...MOVING NORTH AT 35 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  BLUFFDALE AROUND 140 PM MDT...
  WEST JORDAN...SOUTH JORDAN...RIVERTON AND MAGNA AROUND 145 PM
  MDT...
  WEST VALLEY CITY...SPANISH FORK...SLC ARPT #2 AND KEARNS AROUND 150
  PM MDT...
  PROVO AROUND 155 PM MDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM MDT MONDAY
EVENING FOR CENTRAL UTAH.

&&

LAT...LON 4154 11247 4035 11161 4021 11160 4009 11164
      4006 11174 4007 11184 4013 11196 4013 11204
      4098 11274 4099 11275
TIME...MOT...LOC 1935Z 202DEG 30KT 4120 11254 3999 11167

$$

MERRILL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 14, 9:47 AM MDT, 3 hours 21 minutes earlier.

Area forecast discussion, Sep 14, 9:47 AM MDT, 3 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
947 AM MDT MON SEP 14 2009

.SYNOPSIS...A PACIFIC LOW PRESSURE SYSTEM WILL MOVE INTO THE
GREAT BASIN TODAY...AND LINGER THROUGH MID-WEEK. A DRIER AIRMASS
IS EXPECTED TO RETURN FOR THE LATTER PORTION OF THE WEEK INTO THE
UPCOMING WEEKEND.

&&

.DISCUSSION...THE DESERT SOUTHWEST IS ALREADY SEEING ORGANIZED
THUNDERSTORM DEVELOPMENT THIS MORNING ACROSS PORTIONS OF MILLARD
AND BEAVER COUNTIES...AND JUST NOW OVER WESTERN TOOELE COUNTY.
UPDATED EARLIER TO INCREASE POPS TO SCATTERED COVERAGE ACROSS
WESTERN UTAH AS NEGATIVELY TILTED TROUGH BEGINS TO INTERACT WITH
DEEP MOISTURE IN PLACE. GOOD UPPER DIFFLUENT FLOW COUPLED WITH THE
LEFT EXIT REGION OF A 60 TO 70 KNOT JET IS PROVIDING DEEP LIFT AND
OVER 30 KNOTS EFFECTIVE SHEAR ACROSS THAT REGION.
ADDITIONALLY...OUTSIDE OF THE CONVECTION SKIES REMAIN MOSTLY CLEAR
AND WILL ALLOW FOR STOUT SOLAR SUPPORT AIDING IN STRONG TO
ISOLATED SEVERE CONVECTIVE DEVELOPMENT ACROSS THAT REGION.

ZONE OF DEEPEST LIFT IS EXPECTED TO SPREAD NORTH AND EAST OVER
CENTRAL AND NORTHERN UTAH BY EARLY AFTERNOON. EXPECT CLOUD COVER
TO INCREASE RAPIDLY ACROSS THE STATE...SO LOSS OF SOLAR INFLUENCE
MAY DIMINISH SEVERE POTENTIAL...BUT AREAL EXTENT OF SHOWERS AND
STORMS IS EXPECTED TO INCREASE. WILL BE MONITORING FLASH FLOOD
PRONE TERRAIN CLOSELY THROUGH THE DAY AS PWATS OF .75 TO 1 INCH
WILL SUPPORT LOCALLY HEAVY RAINERS. ADDITIONALLY...DYNAMIC
INFLUENCE OF TROUGH AS IT SLOWS AND CLOSES OFF MAY PRODUCE
TRAINING ACTIVITY OVER NORTHCENTRAL THROUGH SOUTHERN UTAH.

UPDATED TO BUMP UP POPS ACROSS THE WEST. PREVIOUS DISCUSSION FOLLOWS...

UPPER LOW TO SLOWLY TREK EASTWARD TONIGHT THROUGH TUESDAY
MORNING...AND THUS ANTICIPATE SHOWER/THUNDERSTORM ACTIVITY TO
PERSIST THROUGHOUT MUCH OF THE OVERNIGHT HOURS. WITH UPPER LOW
OVERHEAD TUESDAY ANTICIPATE ANOTHER DAY OF FAIRLY WIDESPREAD
SHOWER/THUNDERSTORM COVERAGE ACROSS MUCH OF THE AREA.

00Z MODELS ARE SUGGESTING THIS UPPER LOW WILL SLOWLY MIGRATE
SOUTHWARD OUT OF UT AND INTO AZ/NM DURING THE WED/THURS TIMEFRAME.
AS SUCH HAVE GONE WITH A DIMINISHING TREND IN POPS FROM NORTH TO
SOUTH DURING THIS TIME. IN THE WAKE OF THIS WAVE A GENERALLY DRY
WESTERLY FLOW LOOKS TO SET UP FOR LATE IN THE WEEK THROUGH MUCH OF
THE UPCOMING WEEKEND. A MID LEVEL RIDGE LOOKS TO BECOME
ESTABLISHED ALONG THE WEST COAST BY EARLY NEXT WEEK ALLOWING FOR A
DRY NORTHWEST FLOW ACROSS THE REGION.

&&

.AVIATION...VFR CONDITIONS ARE EXPECTED TODAY AT THE SLC TERMINAL.
WINDS SHOULD BE SOUTHERLY THROUGHOUT THE DAY...BECOMING GUSTY THIS
MORNING. SHOWERS AND THUNDERSTORMS WILL LIKELY IMPACT THE TERMINAL
THIS AFTERNOON AFTER 19Z...AND THESE COULD RESULT IN OCCASIONAL
ERRATIC WINDS...HAIL AND BRIEF HEAVY RAIN.

&&

.FIRE WEATHER...NOT FOUND IN SLCAFDSLC.
&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...NONE.
WY...NONE.

&&

PUBLIC...MERRILL
AVIATION...STRUTHWOLF

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
Hazardous weather outlook, Sep 14, 4:34 AM MDT, 8 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
434 AM MDT MON SEP 14 2009

UTZ001>016-019>021-517-518-WYZ021-151200-
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT-
GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS-
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS-
WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL-
SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH-
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS-
SOUTHERN MOUNTAINS-SOUTHWEST WYOMING-
434 AM MDT MON SEP 14 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF
UTAH AND SOUTHWEST WYOMING.

.DAY ONE...TODAY AND TONIGHT

NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS THE
OUTLOOK AREA THIS AFTERNOON AND EVENING AS A PACIFIC STORM SYSTEM
MOVES INTO THE GREAT BASIN. A FEW OF THESE STORMS MAY BECOME
STRONG TO SEVERE...WITH HAIL AND STRONG WINDS POSSIBLE. THE
POTENTIAL ALSO EXISTS FOR LOCALLY HEAVY RAINFALL WITH THESE
STORMS...WHICH MAY ALLOW FOR LOCALIZED FLASH FLOODING ACROSS
FLOOD PRONE AREAS OF SOUTHERN UTAH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THIS STORM SYSTEM WILL LINGER ACROSS THE REGION TUESDAY THROUGH
WEDNESDAY...ALLOWING FOR ADDITIONAL SHOWERS AND THUNDERSTORMS EACH
DAY. A DRIER AIRMASS IS EXPECTED TO RETURN TO THE REGION DURING
THE LATER PORTION OF THE WORK WEEK.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

In the hours before

Special weather statement, Sep 14, 9:59 AM MDT, 3 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
959 AM MDT MON SEP 14 2009

UTZ005-141630-
GREAT SALT LAKE DESERT AND MOUNTAINS UT-
959 AM MDT MON SEP 14 2009

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TOOELE COUNTY UNTIL
1030 AM MDT...

AT 1000 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES SOUTHEAST OF WENDOVER...MOVING NORTH AT
30 MPH.

PENNY TO NICKEL SIZE HAIL AND WIND GUSTS OF 40 TO 55 MPH ARE
EXPECTED WITH THIS STORM. THIS STORM WILL PASS INTERSTATE 80 AND IS
EXPECTED TO CREATE GUSTY SOUTHERLY CROSSWINDS OF 40 TO 55MPH FROM
KNOLLS WEST TO THE UTAH NEVADA STATELINE. TRAVELERS ALONG INTERSTATE
80 IN WESTERN TOOELE COUNTY SHOULD TAKE EXTRA PRECAUTIONS WITH THIS
DANGEROUS STORM.

* LOCATIONS IMPACTED INCLUDE...
   WENDOVER...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 4069 11404 4093 11406 4097 11405 4098 11348
      4060 11352 4060 11405 4068 11406
TIME...MOT...LOC 1559Z 178DEG 25KT 4069 11390

MERRILL
Local storm report, Sep 14, 10:43 AM MDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1030 AM MDT MON SEP 15 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 AM     NON-TSTM WND GST NW TOOELE          40.73N -114.03W
09/15/2009  M60 MPH          WENDOVER           WENDOVER ASOS
Local storm report, Sep 14, 11:07 AM MDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1106 AM MDT MON SEP 15 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 AM     TSTM WND GST NW TOOELE             40.73N -114.03W
09/15/2009  M60 MPH          WENDOVER           WENDOVER ASOS
Special weather statement, Sep 14, 11:52 AM MDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1152 AM MDT MON SEP 14 2009

UTZ004-006>010-141845-
SOUTHERN WASATCH FRONT UT-WASATCH MOUNTAIN VALLEYS UT-WASATCH
MOUNTAINS I-80 NORTH UT-WASATCH MOUNTAINS SOUTH OF I-80 UT-WASATCH
PLATEAU/BOOK CLIFFS UT-WESTERN UINTA MOUNTAINS UT-
1152 AM MDT MON SEP 14 2009

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN SALT LAKE...NORTHWESTERN
WASATCH...SOUTHWESTERN SUMMIT AND NORTHERN UTAH COUNTIES UNTIL 1245
PM MDT...

AT 1148 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR PROVO...MOVING NORTHEAST AT 25 MPH.

PENNY TO NICKEL SIZE HAIL AND WIND GUSTS OF 40 TO 55 MPH ARE EXPECTED
WITH THIS STORM.

A WIND GUST OF 42 MPH WAS REPORTED IN PROVO ASSOCIATED WITH THIS
CELL.

* LOCATIONS IMPACTED INCLUDE...
   MT TIMPANOGOS...
   SUNDANCE...
   WALLSBURG...
   CHARLESTON...
   MIDWAY... HEBER CITY... ALTA AND  SNOWBIRD...
   BRIGHTON...
   HAILSTONE...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 4078 11156 4065 11114 4018 11153 4027 11181
TIME...MOT...LOC 1751Z 203DEG 20KT 4030 11159

MERRILL
Local storm report, Sep 14, 12:45 PM MDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1245 PM MDT MON SEP 14 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 AM     TSTM WND GST     WENDOVER                40.74N 114.02W
09/14/2009  M60 MPH          TOOELE             UT   AWOS

1215 PM     TSTM WND GST     1 ESE DUGWAY            40.23N 112.73W
09/14/2009  M59 MPH          TOOELE             UT   MESONET

            ENGLISH VILLAGE MESONET

&&

GMERRILL
Special weather statement, Sep 14, 12:54 PM MDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1254 PM MDT MON SEP 14 2009

UTZ006>010-142000-
WASATCH MOUNTAIN VALLEYS UT-WASATCH MOUNTAINS I-80 NORTH UT-WASATCH
MOUNTAINS SOUTH OF I-80 UT-WASATCH PLATEAU/BOOK CLIFFS UT-WESTERN
UINTA MOUNTAINS UT-
1254 PM MDT MON SEP 14 2009

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN WASATCH...WESTERN SUMMIT
AND NORTHERN UTAH COUNTIES UNTIL 200 PM MDT...

AT 1251 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 13 MILES SOUTH OF HEBER CITY...MOVING NORTH AT 20
MPH.

PENNY TO NICKEL SIZE HAIL AND WIND GUSTS OF 40 TO 55 MPH ARE EXPECTED
WITH THIS STORM.

A WIND GUST OF 55 MPH WAS MEASURED ALONG UTAH STATE HIGHWAY 248
BETWEEN US 40 AND KAMAS FROM A SIMILAR STORM.

* LOCATIONS IMPACTED INCLUDE...
   WALLSBURG...
   CHARLESTON...
   HEBER CITY AND  MIDWAY...
   HAILSTONE AND  WOODLAND...
   FRANCIS... KAMAS AND  MARION...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 4096 11139 4098 11095 4024 11129 4026 11157
TIME...MOT...LOC 1852Z 191DEG 15KT 4032 11140

MERRILL

The office that day

Everything else NWS Salt Lake City, UT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 14, 9:05 AM MDTSpecial Weather StatementSLCBeaver40 min
Sep 14, 9:41 AM MDTSevere Thunderstorm WarningSLCMillard49 min
Sep 14, 9:59 AM MDTSpecial Weather StatementSLC31 min
Sep 14, 10:20 AM MDTSevere Thunderstorm WarningSLCMillard40 min
Sep 14, 10:23 AM MDTSevere Thunderstorm WarningSLCBeaver, Millard52 min
Sep 14, 10:24 AM MDTSevere Thunderstorm WarningSLCBox Elder, Tooele36 min
Sep 14, 11:04 AM MDTSevere Thunderstorm WarningSLCJuab, Millard26 min
Sep 14, 11:29 AM MDTSevere Thunderstorm WarningSLCJuab, Millard, Tooele46 min
Sep 14, 11:52 AM MDTSpecial Weather StatementSLCWasatch53 min
Sep 14, 12:12 PM MDTSevere Thunderstorm WarningSLCJuab, Tooele, Utah48 min
Sep 14, 12:15 PM MDTSevere Thunderstorm WarningSLCBeaver, Millard45 min
Sep 14, 12:32 PM MDTSevere Thunderstorm WarningSLCTooele43 min
Sep 14, 12:54 PM MDTSpecial Weather StatementSLCWasatch66 min
Sep 14, 12:54 PM MDTSevere Thunderstorm WarningSLCBeaver, Millard20 min
Sep 14, 12:57 PM MDTSevere Thunderstorm WarningSLCMillard48 min
Sep 14, 1:28 PM MDTSevere Thunderstorm WarningSLCKane47 min
Sep 14, 1:57 PM MDTFlash Flood WarningSLCKane4 hr
Sep 14, 2:00 PM MDTSevere Thunderstorm WarningSLCDavis, Morgan, Salt Lake27 min
Sep 14, 2:09 PM MDTSevere Thunderstorm WarningSLCKane66 min
Sep 14, 2:50 PM MDTSpecial Weather StatementSLCTooele55 min
Sep 14, 3:00 PM MDTSevere Thunderstorm WarningSLCCarbon, Duchesne, Utah, Wasatch45 min
Sep 14, 3:37 PM MDTSevere Thunderstorm WarningSLCCarbon, Emery53 min
Sep 14, 3:46 PM MDTSevere Thunderstorm WarningSLCDuchesne44 min
Sep 14, 4:00 PM MDTSevere Thunderstorm WarningSLCGarfield45 min
Sep 14, 4:08 PM MDTSevere Thunderstorm WarningSLCEmery, Juab, Sanpete35 min
Sep 14, 4:17 PM MDTSevere Thunderstorm WarningSLCEmery, Wayne43 min
Sep 14, 4:28 PM MDTSevere Thunderstorm WarningSLCCarbon, Emery24 min
Sep 14, 4:30 PM MDTSevere Thunderstorm WarningSLCDuchesne60 min
Sep 14, 4:30 PM MDTSevere Thunderstorm WarningSLCBox Elder, Cache, Davis, Morgan, Salt Lake, Tooele and 1 more75 min
Sep 14, 4:39 PM MDTSevere Thunderstorm WarningSLCGarfield51 min
Sep 14, 4:44 PM MDTAreal Flood AdvisorySLCGarfield2 hr
Sep 14, 4:48 PM MDTAreal Flood AdvisorySLCWayne3 hr
Sep 14, 4:56 PM MDTSevere Thunderstorm WarningSLCEmery49 min
Sep 14, 5:07 PM MDTSpecial Weather StatementSLCUtah38 min
Sep 14, 5:23 PM MDTSevere Thunderstorm WarningSLCGarfield, Wayne15 min
Sep 14, 5:42 PM MDTSevere Thunderstorm WarningSLCEmery48 min

Nearby

Severe Thunderstorm Warnings in Utah, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.